# SDR 95ZZZX1371

- Difficulty date: January 24, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N222DE
- Make and model: Bell 222U
- Aircraft serial: 47520
- System (JASC): 6310 · Engine/Transmission Coupling
- Part: Coupling
- Part number: 222044672101
- Condition: Corroded
- Location: Drive Shaft
- Part time: 4,214 hours
- Component: 222044006109
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SPLINES MAKES THIS PART UNSERVICEABLE.  SUSPECT DEFECTIVE GREASE, PN 204-040-755-005.  OPER CONTROL NR OHI 2005.
